# SDR LR7A2013051600645

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 66,725 hours, 39,054 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 34004314
- Condition: Cracked
- Location: Bs 477
- Part time: 66,725 hours, 39,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT VISUALLY OBSERVED CRACK AT FS 480.  INSPECTION AFTER FLIGHT FOUND TEE FITTING CRACKED, FS 477, RBL 16.5 TO LBL 16.5, WL 285.
